2 days post op Juverderm voluma in cheeks, I had a nose bleed. Is this linked to having the filler?

I had half a ml of juverderm voluma in each cheek 2 days ago. This morning I awoke with a nose bleed from one nostril. I have not had a nose bleed for many years. Is this linked to having the filler? Thanks

Doctor Answers 3

2 days post op Juverderm voluma in cheeks, I had a nose bleed. Is this linked to having the filler?

Epistaxis or nose bleed after Juvederm are not normally related. The occurance of your nose bleed 2 days after you injection is most likely coincidental. Address this concern with your injector if your nose bleed persists.


San Diego Plastic Surgeon
5.0 out of 5 stars 158 reviews

Juvedem Voluma and Side Effects

Juvederm Voluma is a fabulous product to inject into the mid face area.  I have not read about nose bleeds being a side effect but I would consult the physician who treated you for examination.

Nosebleed after fillers

Hard to say. It could be from massaging the area a lot, or "trauma" from ice packs, or swelling. Or it could be totally unrelated and just happening because in winter there is so much less humidity in the air and a lot of people get nosebleeds. As long as it's not continuing I would think you are just fine.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.